# SDR CALA9600963

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Module
- Part number: 434093003
- Condition: Inoperative
- Location: Rt Mlg Ind
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

THE RT MAIN LANDING GEAR DOWN LIGHT DID NOT ILLUMINATE WHEN GEAR WAS EXTENDED ON APPROACH TO EWR.  THERE WAS NO ASSOCIATED EICAS MESSAGE.  THE APPROACH WAS ABORTED AND THE GEAR WAS CONFIRMED DOWN DURING A TOWER FLY-BY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT MLG INDICATION CIRCUIT MODULE AT FAULT.  THE CIRCUIT MODULE WAS REMOVED AND REPLACED.  A SENSOR/TARGET BITE CHECK WAS PERFORMED ON THE PROXIMITY SWITCH ELECTRONICS UNIT AND NO DEFECTS WERE NOTED.
